# SDR CALA2018021600621

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 30,155 hours, 10,204 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: 6603
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 30,148 hours, 10,202 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: K

## Discrepancy

AFTER ENG START ENG 1 AUTO SHUTDOWN REMOVED AND REPLACED THE HMU ON THE NR 1 ENGINE IAW MM 73-21-10. PERFORMED REQUIRED TESTS (3A,12 AND 13). OPS AND LEAK CHECKED GOOD.  ALSO RAN ENGINES AT TAKEOFF POWER ALL PARAMETERS NORMAL AT THIS TIME.
